Title

Perturbed Differential Inclusion Problems with Nonadditive L 1-Perturbations and Applications

Document Type

Article

Publication Date

1997

Abstract

In this paper, we derive an estimate for the G-subderivative of the value function associated with a perturbed optimization problem with differential inclusion constraints. We then apply this result to obtain a necessary condition for a solution to a bilevel dynamic problem.

Published Citation

Ye, J.J., Zhu, Q.J. Perturbed Differential Inclusion Problems with Nonadditive L 1-Perturbations and Applications. Journal of Optimization Theory and Applications 92, 189–208 (1997). https://doi.org/10.1023/A:1022648332227

Share

COinS